MathSciNet Relay Station
MathSciNet bibliographic data
MR97129 (20 #3608) 60.00
Tanaka, Hiroshi Certain limit theorems concerning one-dimensional diffusion processes. Mem. Fac. Sci. Kyusyu Univ. Ser. A. Math. 12 1958 1–11.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement